Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does tinnitus and discomfort on the scalp indicate?

I had a respiratory virus 2 weeks ago, treated with steroid shot, tamaflu, Flonase, tussion pearls. 2 days later left ear infection treated with amoxicillin 875 2 times a day for 10 days and prednisone 40 mg for 5 days. After 2 days felt like I was hearing things underwater, loud buzzing sound and that side of my head feels like dull pins and needles. Went to ENT this week, finished antibiotics end of last week. Hearing still the same with buzzing and left scalp, hair feels weird touch it. Test hearing stated had a conductive nerve damage, probably pernment loss of hearing, schedule MRI for this week. Do you think this sounds right..
Mon, 25 Jun 2018
Report Abuse
Ayurveda Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Laxmi Vilas Ras twice a day. Swas Kuthar Ras twice a day.
For more details any time you can contact me and tell everything about your health problem.
Any time you can consult online with me.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have come to Colorado two weeks ago. within 3 days, I developed very sore, tender scalp especially the top of my head; tinnitus; some nausea....